No Cover Image

Journal article 927 views

Bialgebroids, ×A-Bialgebras and Duality

Tomasz Brzeziński, Gigel Militaru, Tomasz Brzezinski Orcid Logo

Journal of Algebra, Volume: 251, Issue: 1, Pages: 279 - 294

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1006/jabr.2001.9101

Published in: Journal of Algebra
ISSN: 0021-8693
Published: 2002
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: A preliminary version of this output was posted on the arXiv in 2000. The paper was revised due to a referee report and the revised version was made public only after 1.1.2001 first on the arXiv and then as printed contribution in the journal.
College: Faculty of Science and Engineering
Issue: 1
Start Page: 279
End Page: 294